# SDR C2XA04SH271

- Difficulty date: May 7, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- Aircraft time: 11,829 hours, 8,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 14521721009
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE FORWARD DIGITAL BUTTSTRAP WAS FOUND TO BE CORRODED JUST UNDER THE COCKPIT STEP PANEL.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS EC 5320-01115.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
